A pluralistic account of homology: Adapting the models to the data

Haggerty, LS, Jachiet, P-A, Hanage, WP et al. (7 more authors) (2014) A pluralistic account of homology: Adapting the models to the data. Molecular Biology and Evolution, 31 (3). pp. 501-516. ISSN 0737-4038



Copyright, Publisher and Additional Information: © The Author 2013. Published by Oxford University Press on behalf of the Society for Molecular Biology and Evolution. This is an Open Access article distributed under the terms of the Creative Commons Attribution Non-Commercial License (http://creativecommons.org/licenses/by-nc/3.0/), which permits non-commercial re-use, distribution, and reproduction in any medium, provided the original work is properly cited. For commercial re-use, please contact journals.permissions@oup.com
Keywords: homology; network; comparative genomics; epaktolog; ortholog; paralog
  • Published (online): 22 November 2013
  • Published: 3 March 2014
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Biological Sciences (Leeds) > School of Biology (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 19 Aug 2016 11:06
Last Modified: 19 Aug 2016 11:06
Published Version: http://dx.doi.org/10.1093/molbev/mst228
Status: Published
Publisher: Oxford University Press
Identification Number: https://doi.org/10.1093/molbev/mst228

Share / Export